Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
3 Publications
2022 | Published | Journal Article | IST-REx-ID: 12684 |

T. Horesh and F. Paulin, “Effective equidistribution of lattice points in positive characteristic,” Journal de Theorie des Nombres de Bordeaux, vol. 34, no. 3. Centre Mersenne, pp. 679–703, 2022.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2014 | Published | Journal Article | IST-REx-ID: 6319 |

R. de la Bretèche and T. D. Browning, “Contre-exemples au principe de Hasse pour certains tores coflasques,” Journal de Théorie des Nombres de Bordeaux, vol. 26, no. 1. Cellule MathDoc/CEDRAM, pp. 25–44, 2014.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2012 | Published | Journal Article | IST-REx-ID: 2904 |

F. Pausinger, “Weak multipliers for generalized van der Corput sequences,” Journal de Theorie des Nombres des Bordeaux, vol. 24, no. 3. Université de Bordeaux, pp. 729–749, 2012.
[Published Version]
View
| Files available
| DOI